Anyone else suffer from hard, dry, peeling skin on feet?
Hard dry but peeling skin on feet
My feet are so so sore. For months I have had peeling hard skin on the sides, back and underneath my feet. I was told it was dermatitis by the doctors, but 3 nurses have said it is psoriasis but the doctor pfft that. I have tried every cream basically. I even soak my feet daily in Condy's crystals. The warm water helps but I need a good moisturizer that really soaks in.
I've never had such a serious skin condition as this, but a cousin does. He uses baby lotion as a moisturizer and after applying the lotion to his feet, wears clean white socks (which I think he changes at least once a day). Good luck!
Eucerin cream not lotion, put lots on, a thick layer, then pit white cotton socks on and go to bed. My daughter has had this to an extreme level, to the point she had to be in the hospital, as it got infected. This was the doctors suggestion and to do it even after it got better. 100% improvement.
Not to take away anything from the others, and Eucerin is a good choice. As well as cotton socks, they allow the feet to breathe. Just to add a few points. Coconut oil is a very good moisturizer whether for the feet, hands, or face. It is a natural omega fatty acid that the body can utilize. Soaking your feet in epsom salt will help the feet to heal. It contains magnesium, very helpful for the body to heal. Magnesium may be taken orally as well. using a pumice stone to remove dead skin may also be helpful. Be careful not to overdue it as you have said your feet are already sore.
If it is in fact psoriasis other measures may need to be taken. Among the most effective for this condition is applying vitamin D3 to the skin. Taken orally, and applied topically has been very effective. My article about skin conditions http://artist101.hubpages.com/hub/Natur … -Psoriasis
Other possible causes may be an allergic reaction. If your regular shoes are synthetic, dyed, or remain wet, or have gotten wet, this can cause a reaction. If the wet scenario exists. Than it could be a fungal infection, such as what happens with athletes foot. Although usually it itches. A natural fiber such as cotton or leather, no dyes, may be your only shoe option. As well as the socks.
Another possible scenario is an allergic reaction to medication, or soap, whether taken orally, or applied topically. This is a common side affect to steroids, can be with any drug taken in the past, as well as the present. Delayed reactions are common, and usually show up in the skin.
The soaps you use, body washes, laundry detergent can also cause problems.
You may have to play detective for a while. Eliminate as much as you can that seems to cause a flare. It will become evident, it just takes time. Hope it helps.
by PurpleOne 8 years ago
I just got off a stretch of working 7 nights in a row and am having a very hard time switching back to day mode. It is now 11:30pm and I don't think I'll be tired until at least 3am. Last night (this morning?) I didn't fall asleep until 6am. I have to work at 8am tomorrow. This is so frustrating. I...
by Deborah Brooks Langford 16 months ago
I just found out that I have MILD FATTY LIVER.. Need to know if anyone else has it and what to eat.Can anyone tell me What to eat and drink or what to stay away from if I have Mild Fatty Liver.. and what causes it?.. I know I must stay away from alcohol that it is very harmful. ...
by Lee Strong 4 years ago
I went to upload my first hub - and got stymied! Anyone else have a hard time starting?
by Yves 2 years ago
Is anyone else here feeling pretty much turned off by the elitist moderators on HubPages?Their explanations for allowing some questions to stand and banning others are beyond lame. Then there is that "thing" of banning decent people without explanation and choosing not to respond to...
by Brian 8 years ago
I am all for the seperation of church and state. I wish we had a hubpages law to seperate the hate, from interesting comments and ideas. Lets stop the gay bashing, and using religion as an excuse to spout our selfishness. I won't quote the bible, because that would just lead to people trying to...
by Bill Holland 6 years ago
Has anyone else seen their numbers drop during the month of March? If so, why do you think that is?
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|